Search Results

There are 8902 results for: content related to: A methodology for the efficient computer representation of dynamic power systems: Application to wind parks

  1. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  2. Multiuser two-way relay processing and power control methods for cognitive radio networks

    Wireless Communications and Mobile Computing

    Volume 13, Issue 15, 25 October 2013, Pages: 1353–1368, Dongmei Jiang, Haixia Zhang and Dongfeng Yuan

    Version of Record online : 4 SEP 2011, DOI: 10.1002/wcm.1183

  3. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2893

  4. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Version of Record online : 20 DEC 2013, DOI: 10.1002/mma.3042

  5. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  6. Joint resource reconfiguration and robust routing for cognitive radio networks: a robust optimization approach

    Wireless Communications and Mobile Computing

    Volume 15, Issue 5, 10 April 2015, Pages: 848–867, Liang Xue, Bo Yang, Jijun Zhao, Zhixin Liu and Xinping Guan

    Version of Record online : 14 JUN 2013, DOI: 10.1002/wcm.2383

  7. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  8. On a Sturm–Liouville type problem with retarded argument

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 39–48, Azad Bayramov and Erdoğan Şen

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2567

  9. Wind turbine power curves incorporating turbulence intensity

    Wind Energy

    Volume 17, Issue 2, February 2014, Pages: 173–195, Emil Hedevang

    Version of Record online : 22 NOV 2012, DOI: 10.1002/we.1566

  10. On the eNB-based energy-saving cooperation techniques for LTE access networks

    Wireless Communications and Mobile Computing

    Volume 15, Issue 3, 25 February 2015, Pages: 401–420, Md. Farhad Hossain, Kumudu S. Munasinghe and Abbas Jamalipour

    Version of Record online : 24 JAN 2013, DOI: 10.1002/wcm.2353

  11. Medium Access Control for dynamic spectrum access in cognitive radio networks: analysis under uncertainty

    Wireless Communications and Mobile Computing

    Volume 14, Issue 5, 10 April 2014, Pages: 526–540, Qiumin Dong, Dusit Niyato and Ping Wang

    Version of Record online : 29 JAN 2012, DOI: 10.1002/wcm.2203

  12. Bounds of the blowup time in parabolic equations with weighted source under nonhomogeneous Neumann boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 7, 15 May 2014, Pages: 1019–1028, Xiaoshuang Lv and Xianfa Song

    Version of Record online : 1 JUL 2013, DOI: 10.1002/mma.2859

  13. A modified scaled boundary finite element method for three-dimensional dynamic soil-structure interaction in layered soil

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 3, 20 January 2012, Pages: 371–402, C. Birk and R. Behnke

    Version of Record online : 4 AUG 2011, DOI: 10.1002/nme.3251

  14. Certification of projection-based reduced order modelling in computational homogenisation by the constitutive relation error

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 6, 10 February 2014, Pages: 395–422, P. Kerfriden, J. J. Ródenas and S. P.-A. Bordas

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4588

  15. A Petrov–Galerkin formulation for the alpha interpolation of FEM and FDM stencils: Applications to the Helmholtz equation

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 11, 16 March 2012, Pages: 1367–1391, Prashanth Nadukandi, Eugenio Oñate and Julio Garcia

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3291

  16. You have free access to this content
    Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  17. Transforming the Model T: random effects meta-analysis with stable weights

    Statistics in Medicine

    Volume 32, Issue 11, 20 May 2013, Pages: 1842–1864, Michael J. Malloy, Luke A. Prendergast and Robert G. Staudte

    Version of Record online : 23 OCT 2012, DOI: 10.1002/sim.5666

  18. Multi-model unfalsified switching control of uncertain multivariable systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 8, August 2012, Pages: 705–722, S. Baldi, G. Battistelli, D. Mari, E. Mosca and P. Tesi

    Version of Record online : 19 JUN 2012, DOI: 10.1002/acs.2310

  19. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  20. A finite strain Eulerian formulation for compressible and nearly incompressible hyperelasticity using high-order B-spline finite elements

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 6, 10 February 2012, Pages: 762–785, Ravindra Duddu, Luc L. Lavier, Thomas J.R. Hughes and Victor M. Calo

    Version of Record online : 5 OCT 2011, DOI: 10.1002/nme.3262